# SDR CA010809009

- Difficulty date: July 24, 2001
- Submitted: August 14, 2001
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 2,499 hours
- Engine: Lyc O540F1B5
- System (JASC): 6200 · Main Rotor System
- Part: Switch
- Part number: V31001
- Condition: Worn
- Location: Actuator
- Part time: 841 hours
- Component: Clutch Actuator, Robsin, C0511
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT 100 HR INSPECTION, TEST OF ACTUATOR SWITCHES-ONE SWITCH FAILED THE TEST. INSPECTION OF THE SWITCH REVEALED THAT THE ACTUATOR BUTTON ON THE SWITCH WAS WORN TO ABOUT 1/2 OF IT'S ORIGINAL HEIGHT. INSTALLED A NEW SWITCH. SUSPECT FAN IMBALANCE TO BE THE CAUSE OF THIS WEAR.
